Volume 26, Issue 2
A Monotone Compact Implicit Scheme for Nonlinear Reaction-Diffusion Equations

Yuanming Wang and Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148

Preview Full PDF BiBTex 0 321
  • Abstract

A monotone compact implicit finite difference scheme with fourth-order accuracy in space and second-order in time is proposed for solving nonlinear reaction-diffusion equations. An accelerated monotone iterative method for the resulting discrete problem is presented. The sequence of iteration converges monotonically to the unique solution of the discrete problem, and the convergence rate is either quadratic or nearly quadratic, depending on the property of the nonlinear reaction. The numerical results illustrate the high accuracy of the proposed scheme and the rapid convergence rate of the iteration.

  • History

Published online: 2008-04

  • AMS Subject Headings

65M06, 65M12.

  • Cited by